# SDR UALA2010020100406

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 50,502 hours, 6,012 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 1018JA50519
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR DEPARTURE RAMP REPORT, FWD CARGO BALL MAT FRAME STA 600 CRACK 1.5" X 2.5".   FWD CARGO BAY BALL MAT FWD OTBD CORNER HAS A 2.5 INCH BY 1.5 INCH PIECE BROKEN OUT. LOCATED AT APPROX STA 600 RBL 58. PN 1018JA505-19. AREA REPAIRED IAW SRM.  FWD CARGO PIT BACK TO NORMAL OPS.
